# SDR FDEA202405070682

- Difficulty date: May 7, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 33,216 hours, 18,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: F53571544204
- Condition: Bent
- Location: Frms 85-86 S33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THSA COMPT FOUND 1EA SUPPORT WEB GOT DEFORM AT FR85-86 S-33R REPLACED THE DAMAGE SUPPORT WEB AT THSA COMPT FR85-86 S-33R I.A.W A300-600F SRM 51-  72-10-001, PAGE.2, REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100.
